Evolutions of the Ruled Surfaces along a Spacelike Space Curve


UĞUR KAYMANLI G., EKİCİ C.

PUNJAB UNIVERSITY JOURNAL OF MATHEMATICS, vol.54, no.4, pp.221-232, 2022 (ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 54 Issue: 4
  • Publication Date: 2022
  • Doi Number: 10.52280/pujm.2022.540401
  • Journal Name: PUNJAB UNIVERSITY JOURNAL OF MATHEMATICS
  • Journal Indexes: Emerging Sources Citation Index (ESCI)
  • Page Numbers: pp.221-232
  • Keywords: Evolution surface, Minkowski space, quasi frame, Ruled surface
  • Eskisehir Osmangazi University Affiliated: Yes

Abstract

In this paper, we work on the ruled surfaces obtained by a quasi normal and quasi binormal vectors along a spacelike space curve in three dimensional Minkowski space. Time evolution equations depending on quasi curvatures are obtained. Studying directional evolutions of both quasi normal and quasi binormal ruled surfaces by using their directrices, we investigate some geometric properties such as inextensibilty, developability, flatness and minimality of these ruled surfaces.